# SDR ASAA2015060311959

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 10,087 hours, 3,286 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT-COM LOCK-UP DURING POWER TRANSFER.  ACFT GROUNDED.  FOLLOWED QRH AND NORMAL SAT-COM OPS RESTORED.
